# SDR 2006UALA01208

- Difficulty date: June 20, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 29,039 hours, 3,820 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7956329
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT SEAT 3A AFT LAMP INOP.  SUPPLEMENTAL DATA UPDATE, EMERGENCY EEL LIGHT AT SEAT 3A AFT LAMP INOP.  REPLACED UNDER SEAT CABLE, CHK AS OK.
